RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1940, Issue 7, Pages 7–46 (Mi umn7090)  

This article is cited in 1 scientific paper (total in 1 paper)

Surveys and Translations
Series of papers on metric problems of additive number theory

On the additive properties of numbers

L. G. Shnirel'man


Full text: PDF file (3206 kB)


Citation: L. G. Shnirel'man, “On the additive properties of numbers”, Uspekhi Mat. Nauk, 1940, no. 7, 7–46

Citation in format AMSBIB
\Bibitem{Shn40}
\by L.~G.~Shnirel'man
\paper On the additive properties of numbers
\jour Uspekhi Mat. Nauk
\yr 1940
\issue 7
\pages 7--46
\mathnet{http://mi.mathnet.ru/umn7090}


Linking options:
  • http://mi.mathnet.ru/eng/umn7090
  • http://mi.mathnet.ru/eng/umn/y1940/i7/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Glibichuk, “Sums of powers of subsets of an arbitrary finite field”, Izv. Math., 75:2 (2011), 253–285  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук
    Number of views:
    This page:842
    Full text:332
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018